# SDR ABXR080170

- Difficulty date: May 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 50,123 hours, 62,506 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 591000644
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TO FUSELAGE ANGLE CRACKED AND SEPERATED ABOVE REPAIR STRAP FORWARD SPAR AREA AT APPROX.  RIGHT BUTT LINE 48.  REMOVED AND REPLACED FITTING IAW DC9 SRM. (A)
